VOL. 27 · NO. 4 | December, 1956
 
VIEW ALL ABSTRACTS +
Index
Ann. Math. Statist. 27 (4), (December, 1956) DOI: 10.1214/aoms/1177728063
No abstract available
Front Matter
Ann. Math. Statist. 27 (4), (December, 1956)
No abstract available
Articles
Cyrus Derman
Ann. Math. Statist. 27 (4), 879-886, (December, 1956) DOI: 10.1214/aoms/1177728065
No abstract available
J. Kiefer, J. Wolfowitz
Ann. Math. Statist. 27 (4), 887-906, (December, 1956) DOI: 10.1214/aoms/1177728066
Jerome Cornfield, John W. Tukey
Ann. Math. Statist. 27 (4), 907-949, (December, 1956) DOI: 10.1214/aoms/1177728067
M. B. Wilk, O. Kempthorne
Ann. Math. Statist. 27 (4), 950-985, (December, 1956) DOI: 10.1214/aoms/1177728068
No abstract available
D. V. Lindley
Ann. Math. Statist. 27 (4), 986-1005, (December, 1956) DOI: 10.1214/aoms/1177728069
L. H. Wegner
Ann. Math. Statist. 27 (4), 1006-1016, (December, 1956) DOI: 10.1214/aoms/1177728070
Helen Bozivich, T. A. Bancroft, H. O. Hartley
Ann. Math. Statist. 27 (4), 1017-1043, (December, 1956) DOI: 10.1214/aoms/1177728071
No abstract available
D. L. Burkholder
Ann. Math. Statist. 27 (4), 1044-1059, (December, 1956) DOI: 10.1214/aoms/1177728072
R. N. Bradt, S. M. Johnson, S. Karlin
Ann. Math. Statist. 27 (4), 1060-1074, (December, 1956) DOI: 10.1214/aoms/1177728073
No abstract available
Donald B. Owen
Ann. Math. Statist. 27 (4), 1075-1090, (December, 1956) DOI: 10.1214/aoms/1177728074
No abstract available
Koichi Ito
Ann. Math. Statist. 27 (4), 1091-1105, (December, 1956) DOI: 10.1214/aoms/1177728075
K. C. S. Pillai
Ann. Math. Statist. 27 (4), 1106-1114, (December, 1956) DOI: 10.1214/aoms/1177728076
R. R. Bahadur, Leonard J. Savage
Ann. Math. Statist. 27 (4), 1115-1122, (December, 1956) DOI: 10.1214/aoms/1177728077
No abstract available
Patrick Billingsley
Ann. Math. Statist. 27 (4), 1123-1129, (December, 1956) DOI: 10.1214/aoms/1177728078
No abstract available
I. J. Good
Ann. Math. Statist. 27 (4), 1130-1135, (December, 1956) DOI: 10.1214/aoms/1177728079
No abstract available
John W. Hamblen
Ann. Math. Statist. 27 (4), 1136-1143, (December, 1956) DOI: 10.1214/aoms/1177728080
No abstract available
Notes
D. R. Cox
Ann. Math. Statist. 27 (4), 1144-1151, (December, 1956) DOI: 10.1214/aoms/1177728081
J. Wolfowitz
Ann. Math. Statist. 27 (4), 1151-1156, (December, 1956) DOI: 10.1214/aoms/1177728082
No abstract available
E. J. G. Pitman
Ann. Math. Statist. 27 (4), 1156-1160, (December, 1956) DOI: 10.1214/aoms/1177728083
No abstract available
Charles Standish
Ann. Math. Statist. 27 (4), 1161-1165, (December, 1956) DOI: 10.1214/aoms/1177728084
No abstract available
Lionel Weiss
Ann. Math. Statist. 27 (4), 1165-1170, (December, 1956) DOI: 10.1214/aoms/1177728085
Harry Weingarten
Ann. Math. Statist. 27 (4), 1170-1174, (December, 1956) DOI: 10.1214/aoms/1177728086
C. Kraft, L. LeCam
Ann. Math. Statist. 27 (4), 1174-1177, (December, 1956) DOI: 10.1214/aoms/1177728087
Lionel Weiss
Ann. Math. Statist. 27 (4), 1178-1181, (December, 1956) DOI: 10.1214/aoms/1177728088
V. N. Murty
Ann. Math. Statist. 27 (4), 1182-1183, (December, 1956) DOI: 10.1214/aoms/1177728089
No abstract available
News
Ann. Math. Statist. 27 (4), 1184-1186, (December, 1956) DOI: 10.1214/aoms/1177728090
No abstract available
Ann. Math. Statist. 27 (4), 1186, (December, 1956) DOI: 10.1214/aoms/1177728091
No abstract available
Ann. Math. Statist. 27 (4), 1187-1197, (December, 1956) DOI: 10.1214/aoms/1177728092
No abstract available
Ann. Math. Statist. 27 (4), 1198-1211, (December, 1956) DOI: 10.1214/aoms/1177728093
No abstract available
Publications
Ann. Math. Statist. 27 (4), 1212, (December, 1956) DOI: 10.1214/aoms/1177728094
No abstract available
Lists
Ann. Math. Statist. 27 (4), 1212, (December, 1956) DOI: 10.1214/aoms/1177728095
No abstract available
Back Matter
Ann. Math. Statist. 27 (4), (December, 1956)
No abstract available
Back to Top